Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 384, NWS Paducah, KY

September 1, 2012Franklin County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Sep 1, 2012, 5:35 PM CDT for Franklin County, Illinois. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2012, 5:35 PM CDT (22:35 UTC)
Expired
Sep 1, 2012, 6:00 PM CDT
In force
25 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

County Franklin County, IL

The radar

The Paducah radar (KPAH), 104 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 1:19 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS53 KPAH 012235
SVRPAH
ILC055-012300-
/O.NEW.KPAH.SV.W.0384.120901T2235Z-120901T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
535 PM CDT SAT SEP 1 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 600 PM CDT.

* AT 533 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR ZEIGLER...OR NEAR CHRISTOPHER...MOVING NORTHEAST AT 35
  MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  WEST FRANKFORT...BENTON...WEST CITY...BUCKNER...HANAFORD AND EWING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN ILLINOIS AND WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

LAT...LON 3812 8871 3797 8871 3786 8897 3786 8899
      3795 8909 3812 8890
TIME...MOT...LOC 2236Z 230DEG 28KT 3793 8899
WIND...HAIL 60MPH <.50IN

$$
1 follow-up statement
353 
WWUS53 KPAH 012252
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
552 PM CDT SAT SEP 1 2012

ILC055-012300-
/O.CON.KPAH.SV.W.0384.000000T0000Z-120901T2300Z/
FRANKLIN IL-
552 PM CDT SAT SEP 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS UNTIL 600 PM CDT...

AT 551 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR BENTON...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3788 8895 3802 8901 3812 8890 3812 8871
      3797 8871 3789 8889
TIME...MOT...LOC 2252Z 230DEG 28KT 3801 8887
WIND...HAIL 60MPH <.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 2:48 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Sep 1, 2:48 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
248 PM CDT SAT SEP 1 2012

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 218 PM CDT SAT SEP 1 2012

THE CENTER OF FORMER HURRICAN ISAAC IS LOCATED OVER CENTRAL MISSOURI
AT THE TIME OF THIS WRITING AND IS FINALLY ON THE MOVE EASTWARD...
ALBEIT VERY SLOWLY. IN THE PROCESS...PERIODS OF HEAVY RAINFALL ARE
EXPECTED OVER THE QUAD STATE REGION...ESPECIALLY EAST OF THE
MISSISSIPPI RIVER.

AS EXPECTED...DRY SLOT WORKING NORTHEAST INTO THE WESTERN SECTIONS
OF OUR CWA WHERE NEW CONVECTION HAS BEGUN TO DEVELOP IN THE MORE
UNSTABLE AIR. CURENT THINKING IS THAT A BROAD AREA/LINE OF
THUNDERSTORMS WILL DEVELOP IN THE DRY SLOT...PRODUCING A LARGE
SWATH OF HEAVY RAINFALL /1.5-2 INCHES/ THAT WILL PUSH SLOWLY
EASTWARD FROM SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS INTO
SOUTHWEST INDIANA AND MUCH OF WEST KENTUCKY THROUGH THE NIGHT.
CONTINUED TO GO WITH STRAIGHT HPC QPF FOR TONIGHT.

THE FOCUS FOR MORE WIDESPREAD CONVECTION WILL SHIFT TO THE EASTERN
HALF OF THE AREA FOR SUNDAY...WITH THE HEAVIER RAINS TAPERING OFF
TOWARD MIDDAY AND THROUGH THE AFTERNOON. WILL CONTINUE TO ADDRESS
HEAVY RAIN POTENTIAL VIA A HYDROLOGIC OUTLOOK...AND STILL FEEL THAT
A FLASH FLOOD WATCH WILL BE UNNECESSARY. THE HEAVIEST RAINS
TONIGHT AND SUNDAY WILL FALL OVER AREAS THAT HAVE NOT RECEIVED
MUCH RAINFALL YET...AND SHOULD BE ABLE TO HANDLE THE HEAVY RAINS
BASED ON THE LATEST FLASH FLOOD GUIDANCE.

RAIN CHANCES...QPF...ETC WILL CONTINUE TO DIMINISH FROM WEST TO
EAST MONDAY INTO MONDAY NIGHT AS THE TROPICAL MOISTURE WRAPPING
AROUND THE BACK SIDE OF ISAAC WILL BEGIN TO DECREASE.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 218 PM CDT SAT SEP 1 2012

MODELS WANT TO TAKE THE REMNANTS OF ISAAC AND MOVE THEM SOUTHEAST
TOWARD THE SYSTEM NEAR FLORIDA. ZONAL FLOW WILL BECOME MORE
AMPLIFIED AS WE HEAD TOWARD THE END OF THE WEEK. MODELS ARE IN
REASONABLE AGREEMENT UNTIL FRIDAY.

THE UPPER LOW JUST NORTH OF WASHINGTON STATE IS FORECAST TO MOVE
EAST INTO SOUTH CENTRAL CANADA. AS THIS HAPPENS A STRONG SHORTWAVE
WILL SWING DOWN INTO THE NORTHERN U.S. BY THURSDAY AND WILL BEGIN TO
AFFECT THE LOWER OHIO VALLEY BY FRIDAY. HOW MUCH DEPENDS UPON WHICH
MODEL YOU CHOOSE. DECIDED TO HOLD OFF MOST OF THE RAIN UNTIL NEXT
SATURDAY.

UNTIL THAT SYSTEM GETS HERE LATER IN THE WEEK...THE MOISTURE FROM
ISAAC WILL REMAIN IN THE AREA WITH DEW POINTS REMAINING HIGH AND
ON-OFF LOW CHANCES FOR STORMS AT JUST ABOUT ANY TIME. VERY DIFFICULT
TO TIME ANY REAL TRIGGERS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 218 PM CDT SAT SEP 1 2012

VERY COMPLEX WEATHER PATTERN FOR THIS PERIOD. MVFR TO VFR
CONDITIONS EARLY THIS AFTERNOON. EXPECT SHOWERS AND THUNDERSTORMS
TO BEGIN TO IMPACT KCGI BY 21Z...KPAH BY 00Z...KEVV/KOWB AROUND
06Z. BEST CHANCE FOR THUNDER IS THE FIRST 3 HOURS. AS ISAAC MOVES
EAST EXPECT IFR CONDITIONS TO MOVE INTO KCGI AND KPAH AROUND 06Z
WITH LIGHT SHOWERS. HEAVIER SHOWERS RETURN AFTER 12Z TO KCGI AND
KPAH WHILE SCATTERED SHOWERS EXPECTED NEAR KEVV AND KOWB.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...LAKE WIND ADVISORY UNTIL 7 PM CDT SUNDAY FOR ILZ075>078-080>094.

MO...LAKE WIND ADVISORY UNTIL 7 PM CDT SUNDAY FOR MOZ076-086-087-100-
     107>112-114.

IN...LAKE WIND ADVISORY UNTIL 7 PM CDT SUNDAY FOR INZ081-082-085>088.

KY...LAKE WIND ADVISORY UNTIL 7 PM CDT SUNDAY FOR KYZ001>022.

&&

SHORT TERM/FIRE WX...JP
LONG TERM/AVIATION...PS
Hazardous weather outlook, Sep 1, 3:24 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
324 PM CDT SAT SEP 1 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-022030-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
324 PM CDT SAT SEP 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN AREA OF THUNDERSTORMS DEVELOPING OVER SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS THIS AFTERNOON WILL PUSH EASTWARD THIS AFTERNOON
AND EVENING. THERE IS A SLIGHT RISK FOR A FEW STORMS TO BECOME
SEVERE ACROSS THAT PART OF THE QUAD STATE REGION GENERALLY WEST OF
A MURRAY TO QWENSBORO KENTUCKY LINE. DAMAGING WINDS WOULD BE THE
PRIMARY CONCERN ALONG WITH LOCALLY HEAVY RAINFALL...HOWEVER AN
ISOLATED TORNADO OR TWO CANNOT BE RULED OUT.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY
RAINFALL OVER MOST OF THE REGION TONIGHT INTO SUNDAY MORNING.
PLEASE REFER TO THE HYDROLOGIC OUTLOOK FOR DETAILS ON THE FLOODING
POTENTIAL.

SOUTH WINDS WILL GUST 20 TO 30 MPH OVER MUCH OF THE AREA TODAY AND
TONIGHT. PLEASE REFER TO THE LAKE WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO
TAPER OFF SLOWLY FROM WEST TO EAST ON SUNDAY. PLEASE REFER TO THE
HYDROLOGIC OUTLOOK FOR DETAILS ON THE FLOODING POTENTIAL.

SOUTH WINDS WILL GUST 20 TO 30 MPH AT TIMES MAINLY OVER SOUTHWEST
INDIANA AND WEST KENTUCKY SUNDAY. PLEASE REFER TO THE LAKE WIND
ADVISORY FOR DETAILS.

A CHANCE OF THUNDERSTORMS IS FORECAST OVER EITHER ALL OR PART OF
THE REGION FROM SUNDAY NIGHT THROUGH THE END OF THE FORECAST
CYCLE. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING GENERALLY
WEST OF A LINE FROM OWENSBORO TO MURRAY KENTUCKY. SPOTTERS THROUGHOUT
THE REGION ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAINFALL AND
ANY FLOODING THAT MAY BE OBSERVED THIS AFTERNOON THROUGH SUNDAY.

JP

In the hours before

Local storm report, Sep 1, 1:34 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
134 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HEAVY RAIN       DIX                     38.44N 88.94W
09/01/2012  M3.14 INCH       JEFFERSON          IL   TRAINED SPOTTER

            LAST 24 HOURS

&&

PS
Local storm report, Sep 1, 4:43 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
443 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TORNADO          11 NE POPLAR BLUFF      36.88N 90.27W
09/01/2012                   BUTLER             MO   LAW ENFORCEMENT

            TORNADO ON THE GROUND BETWEEN FISK AND ROMBAUER

&&

JIMP
Local storm report, Sep 1, 4:49 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
449 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          QULIN                   36.60N 90.25W
09/01/2012                   BUTLER             MO   TRAINED SPOTTER

            TORNADO ON THE GROUND NEAR QULIN

&&

JIMP
Special weather statement, Sep 1, 4:53 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
453 PM CDT SAT SEP 1 2012

ILZ075-012245-
JEFFERSON IL-
453 PM CDT SAT SEP 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY IN SOUTH CENTRAL
ILLINOIS UNTIL 545 PM CDT...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF THE REND LAKE AREA...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

STAY TUNED FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  MOUNT VERNON...BLUFORD...INA...BONNIE AND BELLE RIVE.
Special weather statement, Sep 1, 5:06 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
506 PM CDT SAT SEP 1 2012

ILZ075>078-080>094-KYZ001>007-MOZ076-086-087-100-107>112-114-
020000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-
MCCRACKEN-GRAVES-LIVINGSTON-PERRY MO-BOLLINGER-CAPE GIRARDEAU-
WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-
NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...
POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
506 PM CDT SAT SEP 1 2012

...TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM FOR SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS AND FAR WESTERN KENTUCKY...

AT 505 PM...A BAND OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM
NEAR MOUNT VERNON ILLINOIS TO JUST NORTHWEST OF CAPE GIRARDEAU TO
WEST OF BLOOMFIELD IN SOUTHEAST MISSOURI. INDIVIDUAL CELLS WERE
MOVING NORTHEAST AT 30 MPH.

THE ENVIRONMENT REMAINS FAVORABLE FOR THE DEVELOPMENT OF TORNADOES
OVER THE REGION...ESPECIALLY ACROSS SOUTHEAST MISSOURI. STORMS
OVER PORTIONS OF SOUTHEAST MISSOURI INTO NORTHEAST ARKANSAS HAVE
PRODUCED TORNADOES AND SOME DAMAGE.

AS THE OVERALL LINE CONTINUES TO DRIFT SLOWLY EAST ACROSS SOUTHERN
ILLINOIS AND SOUTHEAST MISSOURI...STRONG THUNDERSTORMS WILL
PERSIST...CAPABLE OF VERY HEAVY RAIN AND LOCALLY STRONG WIND GUSTS
35 TO 50 MPH WITH THE STRONGEST CELLS LATE THIS AFTERNOON. ADDITIONAL
SEVERE STORMS WILL BE POSSIBLE.

BE PREPARED TO IMPLEMENT YOUR TORNADO PLAN OF ACTION...SHOULD
A TORNADO WARNING BE ISSUED FOR YOUR AREA.

NOLES

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 5:29 PM CDTTornado WarningPAHUnion31 min
Sep 1, 5:32 PM CDTTornado WarningPAHJackson, Union, Williamson28 min
Sep 1, 5:50 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski, Union25 min
Sep 1, 6:26 PM CDTFlash Flood WarningPAHFranklin, Jackson, Union, Williamson3 hr
Sep 1, 6:29 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski31 min
Sep 1, 6:42 PM CDTTornado WarningPAHAlexander, Pulaski33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.